MathSciNet Relay Station
MathSciNet bibliographic data
MR2286031 (2008h:57034) 57N10 (57M25 57M27)
Meilhan, Jean-Baptiste On surgery along Brunnian links in 3-manifolds. Algebr. Geom. Topol. 6 (2006), 2417–2453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement